# SDR EOXA200400001

- Difficulty date: April 27, 2004
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N460BG
- Make and model: Lear 60LEAR
- Aircraft serial: 90
- Aircraft time: 2,789 hours, 1,986 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LITE TO MODERATE TO SEVERE CORROSION ON FUSELAGE WHERE ANTENNAS ARE MOUNTED.  CORROSION UNDER AND AROUND SIX DIFFERENT ANTENNAS ON LOWER FUSELAGE FROM FRAME 9 AFT TO FRAME 20.DME 1, FLITEPHONE, TCAS, DME 2, ATC 1, AND ATC 2.  ANTENNAS REMOVED, CLEANED & EVALUATED.  SURFACES OF FUSELAGE UNDER ANTENNAS WERE BLENDED & CLEANED FREE OF CORROSION.  MINIMUM THICKNESS OF BLENDED AREAS WERE MEASURED BY AN ULTRASONIC THICKNESS TESTER AND MEASUREMENTS WERE FOUND TO BE AS FOLLOWS; .037 INCH AT FS 137.79, .037 INCH AT FS 151.19, .032 INCH AT 184.99, .032 INCH AT FS 222.19, .036 INCH AT FS 280.00, AND .017 INCH AT FS 302.59.  THE MINIMUM ALLOWABLE THICKNESS IN ACCORDANCE WITH THE LEAR 60 SRM CH 53-10-00 PG 102 IS .037 INCH.
